# SDR YENA2023102301284

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 71,128 hours, 25,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#613, HPN-FLL. (AIRCRAFT DIVERTED TO JFK) ' AFTER TAKEOFF FROM HPN LANDING GEAR INDICATION AFTER GEAR UP LANDING GEAR DOORS NOT CLOSED W FOLLOWED CHECK LIST RECYCLE THE GEAR AND IT WAS NOT SUCCESSFUL; PERFORMED TROUBLESHOOTING PROCEDURE AS PER TSM 32-31-00-810-821-A. FOUND PRX SENSORS 30GA & 31GA OUT OF RESISTANCE LIMITS. REMOVED AND REPLACED PROX SENSOR 30GA. OPS CHECK OK PER AMM 32-31-73-000-005 & 32-31-73-400-005.'
